# SDR 97UAL900702

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Engine: Pwa PW4060
- System (JASC): 4920 · APU Core Engine
- Part: Compressor Vane
- Part number: 38102301
- Condition: Broken
- Location: Apu
- Part time: 2,251 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN AT DEPARTURE TIME.  *S/D*  FOUND APU DRIVEN COMPRESSOR DEWHISTLER VANE BROKEN.  IMPELLER FOD.  APU REPLACED.
